Home Random graphs of Internet type and the generalised allocation scheme
Article
Licensed
Unlicensed Requires Authentication

Random graphs of Internet type and the generalised allocation scheme

  • Yu. L. Pavlov and I. A. Cheplyukova
Published/Copyright: December 15, 2008
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 18 Issue 5

Abstract

In order to simulate complex telecommunication networks, in particular, the Internet, random graphs are frequently used which contain N vertices whose degrees are independent random variables distributed by the law

P{ηk} = k–τ,

where η is the vertex degree, τ > 0, k = 1, 2, …, and the graphs with identical degrees of all vertices are equiprobable. In this paper we consider the set of these graphs under the condition that the sum of degrees is equal to n. We show that the generalised scheme of allocating particles into cells can be used to investigate the asymptotic behaviour of these graphs. For N, n → ∞ in such a way that 1 < n/N < ζ(τ), where ζ(τ) is the value of the Riemann zeta function at the point τ, we obtain limit distributions of the maximum degree and the number of vertices of a given degree.

Received: 2007-07-10
Published Online: 2008-12-15
Published in Print: 2008-December

© de Gruyter 2008

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2008.033/html
Scroll to top button